# SDR ZZDA20120217193

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO DOOR LOWER JAMB, CORROSION.  ACCOMPLISHED LOWER JAMB SPLICE REPAIR PER SRM 53-20-15 AND 53-00-15.
